# SDR SWAA2021080581064

- Difficulty date: May 26, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 727-847; L.B.L. 21; W.L. 154. / CORROSION ON SUPPORT P/N 146A7502-1 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF FASTENER HOLES IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D; REMOVED AND REPLACED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727-847; LBL 21; WL 154 IAW DWG 146A7500
